MathSciNet Relay Station
MathSciNet bibliographic data
MR1204067 (94a:26004) 26A12
Shackell, John Inverses of Hardy $L$-functions. Bull. London Math. Soc. 25 (1993), no. 2, 150–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement